MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM HOOD MODEL DH-28GR; GASTROSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM HOOD MODEL DH-28GR; GASTROSCOPE AND ACCESSORIES
Model Number DH-28GR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During a procedure, the distal cap is visible on the endoscope screen, but when a malfunction occurs the device is not displayed.Therefore, the malfunction is easily detectable and the device is easily retrievable.The root cause is determined to be a result of product variance.Therefore, the acceptance criteria for product inspection were reviewed and updated to strengthen quality control.Fujifilm will continue to monitor complaints for similar issues.
 
Event or Problem Description
On april 14, 2023, fujifilm corporation was informed of an event involving dh-28gr.It was reported that the tip of the device fell off when the scope was removed after performing a submucosal dissection.The pieces were retrieved and the procedure was completed successfully without harm or injury.There was no death reported with the event.
 
Additional Manufacturer Narrative
This supplement is being submitted to fda as a result of fujifilm corporation's commitment to perform a retrospective review of all mdrs submitted between october 1, 2021 and october 12, 2023, due to fda 483 observations issued to fujifilm corporation on september 22, 2023.This supplement includes missing or incorrect information in the original mdr filing, and previous supplements where applicable.

Brand Name
FUJIFILM HOOD MODEL DH-28GR
Common Device Name
GASTROSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA   258-8538
Manufacturer Contact
700 konaka-cho
sano city, tochigi 327-0-00
MDR Report Key16892108
Report Number3001722928-2023-00014
Device Sequence Number5956020
Product Code FDS
UDI-Device Identifier04547410331653
UDI-Public(01)04547410331653(17)250531(10)2206T8
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K162749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDH-28GR
Device Catalogue NumberN/A
Device Lot Number2206T8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown